Health Blog | Drugstore Nigeria

Health, health information and fitness blog

Children

AVIPOL PARACETAMOL SYR

What is Avipol paracetamol Syr used for?

Avipol paracetamol Syr is a brand of Paracetamol Syr used for the temporary relief of symptoms such as headache, fever, aches, and pains associated with the common cold, malaria and other infection in Children.

Avipol Paracetamol Syr Composition

Avipol is pleasant tasting, flavoured and alcohol-free. It contains paracetamol as the active ingredient.

Each 5ml of Avipol contains 120 mg of Paracetamol.

What is Paracetamol?

Paracetamol is a medication commonly used to provide temporal relief from pain and help reduce fever in both Adults and Children.it contains acetaminophen as the active ingredient.

Paracetamol is also used in many pain-relieving drugs and in cough and cold formulations designed for both adults and children.

How does Paracetamol work in the body?

When paracetamol is used, it dissolves in the tummy and most of it is then absorbed into the blood. The paracetamol in the blood travels around the body to reach both the painful spot and the brain, where it then starts to reduce the feeling of pain by blocking chemical messengers in the brain that indicates pain. Paracetamol also helps to reduce fever in children by affecting the chemical messengers in an area of the brain that regulates body temperature.

What are the uses of Paracetamol?

Paracetamol can be gotten over the counter and it is used for temporary relief from; Headaches, Migraines, Period Pain, Aches and pains associated with colds & flu, and fever.

What is the Avipol Paracetamol syr Dosage?

For 3 months to under, 1 year take 2.5ml of Avipol paracetamol syr, given not more than four times a day.

For 1 year to under 6 years take: 5 to 10ml of Avipol paracetamol syr, given not more than four times a day

For 6 years to 12 years take 5ml to 10ml of Avipol paracetamol syr, given not more than four times a day.

How to use Avipol paracetamol syr.

•          Avipol Paracetamol syr is specially made for children alone. It should be taken by mouth as directed by your doctor or pharmacist.

•          The bottle should be shaken well and the right amount of the drug should be measured using the spoon that comes with the medicine.

•          Do not measure the drug with your household spoon as it will not give the correct dose

•          Use Avipol Paracetamol syr as the first sign of pain occurs. Do not wait till symptoms worsen.

•          If your child’s condition worsens, seek medical attention immediately.

What are the side effects of Using Avipol Paracetamol syr?

Avipol Paracetamol syr is generally well-tolerated when administered in therapeutic doses but the most commonly reported side effects include;

•          Nausea

•          Vomiting

•          Constipation

•          Rash

•          Severe Dizzyness.

How long does it take for Avipol Paracetamol syr to work?

Avipol Paracetamol syr takes about 30 minutes to work. Consult your physician If your child’s pain lasts for more than 3 days.  Avipol Paracetamol syr Precaution

•          Inform your doctor if your child is allergic to Avipol or any of its ingredients before administering Avipol to your child.

•          Inform your doctor about your child’s medical history most especially of liver disease.

•          Avipol Paracetamol syr should be used with caution in children with an impaired kidney or liver function

•          It should also be used with caution in children taking any medication that may affect the liver.

•          Don’t give your child Avipol Paracetamol syr with other medicines that contain paracetamol.

•          Do not overdose your child on Avipol Paracetamol syr. 

Avipol Paracetamol syr price

Avipol paracetamol syr’s price is listed in Drugstore.ng, Nigeria’s largest online pharmacy store.

Tagged:

You Might Also Like